Discussions By Condition: Medical Stories

Omnaris? Seizure? Very confused.

Posted In: Medical Stories 0 Replies
  • Posted By: Justme1957
  • March 6, 2010
  • 08:49 PM

After being prescribed Omnaris, and using it for about a week or so, my boyfriend went up to bed around 10PM and took his dose of Omnaris and at the same time used an OTC Epinephrine inhaler. At 2:30 AM I woke up and seeing his light on, thought he was supposed to get up for work. I could not wake him, my son came in and tried and he could not wake him. The b/f was not rigid at all, infact was completely relaxed. My son explained it like someone who had been on a binge and you could not wake him up. After several minutes of trying to wake him, I called 911. The EMTs also could not wake him, took his BP- normal. Blood sugar was 184. About 10 minutes after they got here, the b/f became cooperative, but still did not seem aware. While I tried to help him get dressed, he was able to vocalize a need to use the bathroom- which I helped him with, and he was able to help me get him dressed. They got him out to the ambulance- he walked most of the way... but did not become aware of what was going on until halfway to the hospital- probably a good 20- 30 minutes or so from the time that I first tried to wake him up. Two days in the hospital for tests- So far all tests have come back with nothing significant. Regardless of that, the neurologist wants to call it a seizure because he apparently bit and/or clamped down on his tongue at some point. I think it may have been the Omnaris/ epinephrine combo. There have been no incidents for the last two weeks. A diagnosis of a seizure puts an end to his livelyhood. Any insights?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?